Couldn't find what you looking for?

TRY OUR SEARCH!

Hello! I have been having problems with osteoarthritis for years. My doctor prescribed Daypro and everything was fine at the first time. Last week I started to feel bloated and with a sore stomach after taking Daypro. I have never had any gastrointestinal problems (my doctor asked me that before he decided to start with Daypro). Now, I am not sure if I should take it or not?

Loading...

Hi! Daypro belongs to the group of Non Steroidal Anti Inflammatory Drugs (NSAIDs) which are used in treatment of inflammation, pain, redness and heat. The reason your doctor asked for possible gastrointestinal problems is because Daypro causes an increased risk of serious gastrointestinal events. Potential risk of Daypro should be carefully considered. Also, you have to know that abdominal pain, nausea, vomiting are some of many side effects. I would recommend detailed examination of your digestive tract, of course in consultation with your doctor.
Reply

Loading...